# SDR YENA2023073100880

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 59,253 hours, 21,336 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2157, LGA-DEN. (AIRCRAFT DIVERTED TO JFK) 'EPR FAULT ENG 2 ( EPR CONTROL MODES ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
